MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; VERSACEM METALBACK Ø56 MM

MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; VERSACEM METALBACK Ø56 MM
Model Number 01.27.56CMB
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2026: lot 2421995: (b)(4) items manufactured and released on 07-feb-2025.Expiration date: 26-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient initially underwent primary surgery with competitor products.On (b)(6) 2025, the patient underwent revision surgery due to infection; during this procedure, the competitor shell, liner, and head were revised and medacta implants were implanted.On (b)(6) 2026, the patient presented with pain related to loosening of the versacem metalback cup from the acetabulum.No trauma or fall was reported, and the cause of the loosening remains unknown.The surgeon revised the versacem metalback cup to an mpact 3d metal multi-hole cup and replaced the double mobility hc liner d 28/dmh with a double mobility hc liner d 28/dme together with a dm converter.The revision surgery was completed successfully.

Brand Name
VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS
Common Device Name
VERSACEM METALBACK Ø56 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442532
Report Number3005180920-2026-00545
Device Sequence Number5726149
Product Code LZO
UDI-Device Identifier07630030808449
UDI-Public07630030808449
Combination Product (Y/N)N
PMA/510(K) Number
K241767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.27.56CMB
Device Lot Number2421995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale